Local solvability of the Cauchy problem in the space of complex-analytic branching functions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2110-2123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a12,
author = {B. Yu. Sternin and V. E. Shatalov},
title = {Local solvability of the {Cauchy} problem in the space of complex-analytic branching functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2110--2123},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a12/}
}
TY - JOUR AU - B. Yu. Sternin AU - V. E. Shatalov TI - Local solvability of the Cauchy problem in the space of complex-analytic branching functions JO - Differencialʹnye uravneniâ PY - 1992 SP - 2110 EP - 2123 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a12/ LA - ru ID - DE_1992_28_12_a12 ER -
B. Yu. Sternin; V. E. Shatalov. Local solvability of the Cauchy problem in the space of complex-analytic branching functions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2110-2123. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a12/